# SDR IPXA09M55913

- Difficulty date: April 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Misrepaired
- Location: Sta Xors 402-433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NBR 285-W3-011 LWH REPAIR DOUBLER AT FIXED LEADING EDGE STA XORS 402-433 NEEDS VALIDATION.  BASED UPON COLLECTED INFO, REPAIR SEQ NBR 285-W3-011 DOES NOT CORRELATE TO ANY SRM REPAIR.  EXISTING REPAIR AT LHW FIXED L/E REMOVED.  10X INSPECTION C/O AND FOUND NO CRACK EVIDENT.  NEW REPAIR SKIN, 2 EA EXT STRAPS, 3 INT SPLICES, 2 SPLICE DOUBLERS AND 1 EA FILLER FAB AND INSTALLED PER EN1222-09.
